# SDR 07FDEA02739

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 56,167 hours, 35,418 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX342182
- Condition: Cracked
- Location: Hyd System
- Part time: 10,489 hours, 7,455 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROX 30 SECS AFTER GOING TO FLAPS 30.  TOTAL LOSS OF A HYDRAULIC SYSTEM.  ALTERNATE FLAP SYSTEM USED TO RAISE FLAPS TO 15.  GPWS SYSTEM INHIBITED.  PER CREW DEBRIEF, BOTH HYDRAULIC PUMPS WERE SHUT OFF IMMEDIATELY AFTER PRESSURE LOSS.  FOUND NR 1 ENG DRIVEN HYD PUMP CRACKED.  REMOVED AND REPLACED NR 1 ENG DRIVEN HYDRO PUMP AND HYD CASE DRAIN.  FILTER MANIFOLD ASSY REF M/M 29-11-033-4 AND M/M 29-11-041-2.  SERV HYDRO.
